# SDR 99UAL900186

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Engine: Pwa PW4090
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 1168172
- Condition: Malfunctioned
- Location: Door 2l & 2r
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KEROSENE SMELL REPORTED ON GROUND AND ONCE IN CRUISE AROUND DOOR 2L.  FLIGHT EN ROUTE EWR-LHR AND DIVERTED TO YQX.  *S/D*  ACCOMPLISHED IDLE AND HIGH POWER ENGINE RUNS.  INSPECTED AND SEARCHED CARGO PITS WITH AIRCRAFT PRESSURIZED AND UNPRESSURIZED, NOTHING FOUND.  CHECKED FOR BOTH EXTERNAL AND INTERNAL FUEL LEAKS OF THE CENTER FUEL TANK AND APU FUEL LINE.  NO EVIDENCE OF FUEL LEAK WAS FOUND.  REPLACED DOOR 2L AND 2R HEATERS (P/N 116817-2) PRECAUTIONARY.
